# SDR QMLA2016092116109

- Difficulty date: September 12, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N207CF
- Make and model: Agusta A119
- Aircraft serial: 14006
- Aircraft time: 6,783 hours, 17,495 cycles
- Engine: Pwa PT6*
- Engine time: 7,306 hours, 14,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 109036178105
- Condition: Cracked
- Location: Fuselage
- Part time: 6,783 hours, 17,495 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE EVENING OF 9/21/2016, A CRACK WAS DISCOVERED VERTICALLY ADJACENT OF THE LT A/F DOOR PILLAR LATCH DURING A PREFLIGHT BY THE PILOT.  A REPAIR SCHEME HAS BEEN REQUESTED FROM MFG FOR A/F PILLAR AND A/F SLIDING DOOR POST OUTER SHEET METAL COVER IS ON ORDER.
